MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC KYPHON EXPRESS; DISPENSER, CEMENT

MEDTRONIC SOFAMOR DANEK USA, INC KYPHON EXPRESS; DISPENSER, CEMENT
Model Number F06B
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a field representative regarding a bone filler device used for spinal therapy.It was reported that intra-op, the bone filler used was expired.There is no kyphon consigned at the hospital, so all the products were sent by medtronic to the hospital one day before this surgery.Nurse took the material to the operating room.The sticker was glued in the expense sheet.After surgery the purchase department noticed that the product used was expired.There were no patient complications as a result of this event.The procedure was successfully completed using the original product and two levels were implanted.There were no further complications reported regarding the event.

Brand Name
KYPHON EXPRESS
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key10228804
Report Number1030489-2020-00781
Device Sequence Number594713
Product Code KIH
UDI-Device Identifier00643169097254
UDI-Public00643169097254
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2020
Device Model NumberF06B
Device Catalogue NumberF06B
Device Lot NumberWI530082
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR